After two heart attacks, I have undergone Angioplasty with stenting to proximal LAD, MID RCA and Osteal PDA with drug eluting stents in Nov., 2009. Also, I am diabetic and have had one episode of seizures (GTCS) in January, 2010 and no repetition thereafter.Presently, I am under the following medication: Valparin CR 500, Rosuvas 10 Mg, Ceruvin AF & Voglibo M 0.02. Two days back, I had chest pain and visited a Cardiologist. After ECG and Echo Cardiograh Tests, I have been advised to take Cardivas 3.125 tablets along with the above mentoned medicines. The Echo Test showed LV contraction, septal thinning with hypokinesia, LVEF 35%. Should I now get an Angiogram done?
Q: "The Echo Test showed LV contraction, septal thinning with hypokinesia, LVEF 35%. Should I now get an Angiogram done"?
An angiogram would not be a very good test to determine the underlying cause for your condition. A perfusion stress test to evaluate blood flow or lack thereof and to what locations of the heart involve. You have had many stents implanted and that may be the underlying cause as the stent implants may have interrupted the normal flow of blood to areas of the heart before implants and that may have negatively effected vulnerable areas. Or there may be some restenosis of the lumen inside the implanted DES.
The low EF (normal is 50 to 70%) and the risk of restenosis for a year has been noted by the medcial community, but plavix and aspirin should have helped, but that circumstance should be ruled out with a stress test..
For some insight, hypokinesis is an impairment of the heart wall and that would effect contractions. It is evident the hypokinesis represents the low EF. I had a heart issue about 7 years ago with hyponesis and low EF (below 29%). With medication my heart size is normal and EF is 59%. Hypokinesis is not as serious as akinesis (necrotic heart cells, dead) and can sometimes be revitialized with good blood flow to the oxygenated deficit areas of the heart.
Thanks for sharing and if you have any further questions or comments you are welcome to respond. Take care and I wish you well going forward.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.